# SDR AALA202511100644

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 48,159 hours, 20,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK DIFFICULT TO OPERATE. CONFIRMED AFT LAVATORY DOOR INOPERATIVE, WILL NEED A NEW DOOR.  (OPEN).
